Journal article icon

Journal article

Percolation on random Johnson-Mehl tessellations and related models

Abstract:
We make use of the recent proof that the critical probability for percolation on random Voronoi tessellations is 1/2 to prove the corresponding result for random Johnson-Mehl tessellations, as well as for two-dimensional slices of higher dimensional Voronoi tessellations. Surprisingly, the proof is a little simpler for these more complicated models.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00440-007-0066-1

Authors


Journal:
Probability Theory and Related Fields 140 (2008), 319-343
Volume:
140
Issue:
3-4
Pages:
319-343
Publication date:
2006-10-24
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
URN:
uuid:fb760279-4cd2-44e3-91a7-4205648d9d68
Source identifiers:
17423
Local pid:
pubs:17423
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP